Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling shaky, have burning pains in groins and testis. Took buscopan. What is causing this?

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5770 Questions

default
Posted on Sat, 5 Jan 2013 in General Health
Question: burning pains in groins and testies,mainly left side.not all the time but for last 3to4 days all over heady pain ,somtimes like needles sticking in.hot sweats at night and some during day.nervous system shaking a few times during day.also my breath smells has this anything to do with medication doctor has gave me,buscopan and antidepressents
doctor
Answered by Dr. Grzegorz Stanko 20 minutes later
Hello!

Thank you for the query.

Such symptoms can be related to your anxiety however this is less probable. The most common reason of such symptoms is urinary tract stones. Usually it causes abdominal pain radiating to the groin and or to the back. Shivers and fever can be present. Frequent urinating and burning when urinating appears.
Such symptoms can be also caused by testicle inflammation or epidydimis.
If you have started antidepresants treatment recently, this medicines (especially SSRIs) in a first weeks of treatment can give such symptoms as well. It should go away in a 2-3 weeks of the treatment.
It is advisable for you to have abdominal ultrasound, full blood work and urine analysis.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Grzegorz Stanko 55 minutes later
is the bad breath down to medication. i am going in for blood test tommorow and waiting on appointetment for scan.had full blood test about 3 weeks ago and everything was o.k , just a little showed up on liver test,doctor assures me it is nothing to bad.hence why i,m on antidepessents.what do you think?
doctor
Answered by Dr. Grzegorz Stanko 1 hour later
Hello!

Bad breath is unlikely caused by medications. It can appear with oral infection, acid reflux or tooth problem.
The idea of full blood work is to see if WBC and CRP levels are increased. If so, this indicates an infection. The source of this infection is probably the urine that is why urine analysis should be done. This markers do get increased very rapidly so the blood work done 3 weeks ago is a history.

Hope this will help. Feel free to ask further questions.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Grzegorz Stanko 20 hours later
hi again, i have no burning sensation when passing urine.could i still have an infection,also when at doctors 3 weeks ago had urine test and o.k.My symptoms started 4 to 5 weeks ago ,i had a prostate and bowel test at hospital as i had a lot of dicompfort in my left groin and testies and blood test.They examined me and said my blood test was o.k.ever since i have not felt my normal self having good days and bad going back and forth to doctors.at the moment my lower area is o.k but i 'm getting mild headaches all over but sometimes in certain areas.can,t help but get concerned with this and over symptoms. thanks ij hagger
doctor
Answered by Dr. Grzegorz Stanko 1 hour later
Hello!

Well, urinary tract infection does not lasts for so long without any other symptoms so it sound less probable. Groin and testicles discomfort can be also caused by inguinal hernia however this does not cause shivers and hot sweats at night. Testicles inflammation is still possible.
Your symptoms are very non-specific what can mean that anxiety is causing it, but not necessary.
I suggest you to:
- have testicles and groin ultrasound (this will rule out testicle inflammation and inguinal hernia)
- have blood work (WBC normal level will rule out any infection)
- urine analysis (this will rule out uti)
- start Magnesium 400 mg once a day supplementation
- start Propranolol 10 mg once a day (it may help with strange nervous system shaking's etc.)

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Grzegorz Stanko 20 hours later
hi again, what is inguina hernia and it .what is th magnessium and proparanolol do and for .thanks
doctor
Answered by Dr. Grzegorz Stanko 3 hours later
Hello!

Thank you for the query.

Inguinal hernia is simply a hole in the abdominal muscles (this hole is called inguinal canal) through witch the parts of abdominal cavity are pushed out. Usually it is a fat however intestines can be also pushed out. Usually it appears as a small, movable lump in the groin, sometimes it can go down to the testicles. You can perform simple test. Put your hand in the groin area where the pain is located, and try to cough while standing. If you find movable lump, it can be a hernia.
Propranolol is a very safe medicine which can stabilize nervous system what can be very helpful at your case. It also does not cause tiredness.
Magnesium is an ion which keeps nervous cells work property and also improves nervous system work.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Grzegorz Stanko 45 hours later
hi Dr,i know i have quite a few different symtoms and alot can be created by my anxiety.my symtoms at start 4to 5 weeks ago were lower abdominal burning and discomfort. But this last week alot of mild and irratating ,some of the time headaches.Have taken 1 paracetamol but seems to not go away.it is mainly on left side around the top left of head to half way down.sometimes around the front and side .even making my left eye flicker.just concerned as all my pains are on mostly the left side of body.thanks
doctor
Answered by Dr. Grzegorz Stanko 16 hours later
Hello!

Well, if such multiple and non specific pains appears, it may indicate some nervous system disease. As headache and abdominal pain are rather hardly caused by any abdominal disease. In some cases such symptoms can be caused by multiple sclerosis. This is only another thought which should be verified by your regular doctor. I suggest you to start with neurologist consult. Brain MRI might be necessary.
Your symptoms does not sound like any abdominal disease.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,  

Recent questions on  Hernia

doctor1 MD

I have a large hiatal hernia & class D esophagitis. I have been on Prilosec 80 mg daily for first 2 months & 3 months @ 40mg daily. My heartburn & acid reflux seem to be getting more intense instead of better. I am miserable. Please help. It doesn t seem to make any difference what I eat or how much or when.

doctor1 MD

I have a L5 S1 disc herniation and a bruise/tenderness at the site of the herniation. Can a disc herniation cause external bruising? I don t use a heating pad and I haven t bumped it. The tenderness has been there since I herniated the disc, the bruising is just showing up to my knowledge

doctor1 MD

My 29 year old son has bee very sick for a month. He got a flu and respiratory like illness at holiday time. Unfortunately it has turned to something else. He doesn t have stomach pain. However he can t eat or drink without vomiting. He has had an endoscopy and they found a hiatal hernia. However the dr. said this is common and couldn t be causing this. He has lost 32 lbs in the past 3 weeks. He is living on the bathroom floor. I don t know what to do for him.

doctor1 MD

Hello. I have been seeing a few doctors for pain in my shin that includes nerve pain (dull, tingling, and occasionally sharp). I was diagnosed with a stress fracture, was in an air cast, went to PT regularly, and began to feel i was recovering nicely. When I slowly went back to a running routine I began to feel the symptoms coming back like they were in the beginning. I now have a hernia in my shin and feel nerve sensations all the time. It s in my other leg too, but to a lesser degree. I was a very active person, and this 5 months of greatly reduced activity has been difficult. I m willing to give up running, but hope not to give up swimming, biking, and hiking/power walking. My doctor says that perhaps I have chronic exertional compartment syndrome, but he s not sure. Can I make any of this go away?

doctor1 MD

I had a bad case of the flu a 5 weaks ago with fever over 102 deg. I am still sick in stomach and weak and shaking. I am in Arizona. Other conditions i have previously are stomach polyps from PPIs over last 15 yrs. and hiatal hernia , and very...

doctor1 MD

I have pain in the center of my chest near the bottom of my ribcage. sometimes it hurts and burns at the same time. I also have several lumps on my chest and in my left breast. they usually don't bother me but when I get cold they hurt until I...

doctor1 MD

Hi I have chest pain after I eat or when I lay down and it's so painful them my neck starts throbbing and I went to the er the other night and they said it's probably GERD . this happens almost every day/night. Mainly after I eat